Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Glaice

Members
  • Content count

    7280
  • Joined

  • Last visited

About Glaice

  • Rank
    Let me tell you how I don't like Brutal Doom

Recent Profile Visitors

9559 profile views

Single Status Update

See all updates by Glaice

  1. It fucking sucks, first I had a shitty night being in pain (even with taking Ibuprofen) now that pain on the upper lateral incisor has moved right above the tooth in the gumline. I may need a root canal for this after all..

    1. Show previous comments  5 more
    2. Glaice

      Glaice

      A little update on this: The antibiotics cleared up the infection above the tooth, which stopped hurting on Wednesday (2/26) (Tooth pain was Tuesday (2/25) that week) but the most prevalent side effect was minor runs, not gushy watery type. It only really bugged me in the morning or later in the day but I got over it, despite being raw.

      The dentist did a pulpectomy, or what some call a partial root canal. What exposed pulp in the tooth was completely or mostly removed, along with something placed there as a temporary cover. Even tho that has disappeared by now, my tooth is technically 'dead' and neither the tooth nor the gumline directly above it hurt or are inflamed.

      I still have to find out about the root canal approval tho.

    3. Grazza

      Grazza

      Antibiotics generally do cause a little diarrhoea, as they also (as an unintended side-effect) kill some of the bacteria in the gut.

      So if you are prescribed antibiotics, it's generally a good idea to pick up some anti-diarrhoeal pills at the pharamacist when you pick up the prescription drugs.

      One of other hand, certain painkillers such as oxycodone can also cause constipation, so it can end up as a kind of battle between the two. If you are taking both (as you may well be with tooth pain and after treatment for it), then it is just as well to have some laxatives on hand too, and play it by ear.

    4. AndrewB

      AndrewB

      Grazza said:

      Antibiotics generally do cause a little diarrhoea, as they also (as an unintended side-effect) kill some of the bacteria in the gut.


      I would also strongly recommend Fecal Transplant Therapy at this point. You want to avoid a bacterial deficiency in the intestines at all costs. The good news is that it's not a very invasive procedure at all. It basically involves putting a loved one's poop in a blender with water and injecting it into yourself with an enema.

×